Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 80, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 25, 2020, 1:45 AM CDT for Dodge County, Jefferson County, Waukesha County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2020, 1:45 AM CDT (06:45 UTC)
- Expired
- Aug 25, 2020, 2:31 AM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1184 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.3
The text
As transmitted.
491
WUUS53 KMKX 250645
SVRMKX
WIC027-055-133-250745-
/O.NEW.KMKX.SV.W.0080.200825T0645Z-200825T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
145 AM CDT Tue Aug 25 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northwestern Waukesha County in southeastern Wisconsin...
Eastern Jefferson County in southeastern Wisconsin...
Southwestern Dodge County in southeastern Wisconsin...
* Until 245 AM CDT.
* At 144 AM CDT, a severe thunderstorm was located near Watertown,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Watertown, Hartland, Jefferson, Delafield, Juneau, Wales, Okauchee
Lake, Oconomowoc, Ottawa, Johnson Creek, Dousman, Lac La Belle,
Ixonia, Rome, Ashippun, Lebanon, Nashotah, Milford, Hebron and
Waterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4338 8900 4345 8876 4305 8829 4285 8871
TIME...MOT...LOC 0644Z 314DEG 22KT 4327 8873
HAIL...1.00IN
WIND...60MPH
$$
MBK2 follow-up statements
404
WWUS53 KMKX 250713
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
213 AM CDT Tue Aug 25 2020
WIC027-250723-
/O.CAN.KMKX.SV.W.0080.000000T0000Z-200825T0745Z/
Dodge WI-
213 AM CDT Tue Aug 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 4318 8889 4319 8854 4305 8829 4285 8871
TIME...MOT...LOC 0713Z 314DEG 22KT 4315 8856
$$
WIC055-133-250745-
/O.CON.KMKX.SV.W.0080.000000T0000Z-200825T0745Z/
Waukesha WI-Jefferson WI-
213 AM CDT Tue Aug 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHWESTERN WAUKESHA AND EASTERN JEFFERSON COUNTIES...
At 213 AM CDT, a severe thunderstorm was located over Lac La Belle,
or near Okauchee Lake, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Watertown, Hartland, Jefferson, Delafield, Wales, Okauchee Lake,
Oconomowoc, Ottawa, Johnson Creek, Dousman, Lac La Belle, Ixonia,
Rome, Nashotah, Milford, Hebron, Waterville, Sullivan, Oconomowoc
Lake and Summit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4318 8889 4319 8854 4305 8829 4285 8871
TIME...MOT...LOC 0713Z 314DEG 22KT 4315 8856
HAIL...1.00IN
WIND...60MPH
$$
MBK782
WWUS53 KMKX 250731
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
231 AM CDT Tue Aug 25 2020
WIC055-133-250740-
/O.CAN.KMKX.SV.W.0080.000000T0000Z-200825T0745Z/
Waukesha WI-Jefferson WI-
231 AM CDT Tue Aug 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAUKESHA AND
EASTERN JEFFERSON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
LAT...LON 4318 8889 4319 8854 4305 8829 4285 8871
TIME...MOT...LOC 0729Z 314DEG 22KT 4307 8845
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 8:59 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Aug 24, 8:59 PM CDT, 4 hours 46 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 859 PM CDT Mon Aug 24 2020 .UPDATE... (Issued 857 PM CDT Mon Aug 24 2020) A few thunderstorms may pushed into northwest CWA this evening, but have remained quite weak. These storms are being triggered by increasing warm and and moisture advection in the mid-levels. A couple storms near KMFI showing a bit more teeth and could be on the nose of the stronger moisture return. These could hang on and penetrate further into southern WI during the late evening. Also, still looking for stronger upstream convection to develop farther west over southern/central MN and move southeast during the late night, where stronger low level jet is expected to develop. MBK && .SHORT TERM... (Issued 356 PM CDT Mon Aug 24 2020) Tonight through Tuesday night: Some elevated showers, with a few storms, may continue to form on the nose of the westerly low level jet over portions of the area for the next few hours. Not expecting these to linger for long, as relatively dry air around 850 mb should limit their development. Latest CAMs and synoptic models are showing main convection generally developing more over east central Minnesota into central Wisconsin by middle evening, then moving southeastward across northern and eastern parts of the area overnight into early Tuesday morning. There is still some uncertainty on when the convection would move into the northern counties, with the NAM Nest a few hours quicker and further to the south with the convection than the HRRR. The HRRR has been trending northward with the overall movement of the convection, though it still brings in some storms to the northeast counties after 07Z to 08Z Tuesday. There is enough low level frontogenesis response and low level jet forcing to help bring at least scattered convection southeast into the area mainly around or after midnight, exiting between 11Z and 13Z Tuesday morning. Forecast soundings still are showing mainly elevated CAPE during this period, around 1500 to 2000 J/kg with 0 to 6 km bulk shear of 35 to 40 knots. Thus, mainly elevated strong to severe storms are possible overnight, with damaging winds and large hail possible. Locally heavy rainfall may also occur. Some uncertainty with how widespread the severe risk will be, given the nocturnal nature of the storms. If a good cold pool can be established with these storms upstream, then more of a severe risk would occur. However, the CAMs are still not indicating this kind of development. Will continue to message the potential for severe storms mainly overnight into early Tuesday morning, as well as some of the uncertainty with timing and areal coverage. The frontal boundary will linger over the area Tuesday afternoon, though there will not be much in the way of upward vertical motion besides the front. Left small chances for storms in the north and northeast counties for now. There is enough shear and mean layer CAPE for a strong storm or two, though think most of the area will remain dry. More elevated convection may try to clip the northeast parts of the area Tuesday night. Kept some PoPs in those areas for now for this possibility. South of the front on Tuesday, highs around or in the lower 90s are forecast, with 80s to the north and east of the front. Winds should shift east Tuesday afternoon near the lake as well. Heat index values should remain in the middle 90s south of the front, with some mixing out of dew points. JJW && .LONG TERM... (Issued 356 PM CDT Mon Aug 24 2020) Wednesday through Monday: The approaching upper ridge will flatten as it shifts across the area on Wed, but a cap should build in, along with the warm front lifting north. Hot and humid conditions are expected and will continue into Thu. Heat index values in the middle 90s are expected at this time for Wed and Thu. The srn portion of a broad upper trough and wnwly flow will then return for Thu nt- Fri nt, along with the passage of its cool front. Another round or two of convection is expected during this time. A ridge of high pressure will then shift ewd across WI for the weekend, with a pleasant airmass in place. Sly flow and warm, moist advection will return for Mon, as the high moves ewd and a trough of low pressure approaches from the Great Plains. Thus, chances for showers and storms return. JJW && .AVIATION... (Issued 857 PM CDT Mon Aug 24 2020) Still expect scattered thunderstorms to affect portions of southern Wisconsin overnight as a weak front settles south across the area. Scattered to broken low clouds and possibly some lake fog may develop late tonight into Tuesday morning as the winds become more northeast for a time, especially in eastern TAF sites Improving conditions would then be expected through Tuesday. MBK && .MARINE... (Issued 356 PM CDT Mon Aug 24 2020) An area of thunderstorms, some of which may be strong to severe, is expected to move across central and southern portions of the lake overnight into Tuesday morning. Additional storms will be possible over mainly the northern half of the lake later Tuesday into Wednesday. Low pressure will develop Wednesday over Minnesota, and lift to north of Lake Huron by Thursday. This will result in gusty southwest winds over much of the lake on Wednesday, with gusts to around 20 knots likely. A front will move southward down the lake Thursday into Friday, bringing additional chances for showers and thunderstorms. North to northeast winds are also expected behind the front later in the week. JJW && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 24, 7:09 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 709 PM CDT Mon Aug 24 2020 WIZ046-047-051-052-056>060-062>072-260015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 709 PM CDT Mon Aug 24 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms, some of which may be strong to severe, are forecast to move into the area from the northwest overnight. Large hail to one inch and damaging winds to 60 MPH will be the main hazards. The most likely areas to see storms will be generally northeast of a Wisconsin Dells to Milwaukee line. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms may linger into Tuesday morning before ending. There are small chances for thunderstorms toward the Sheboygan area Tuesday afternoon and night. Heat index values will reach the middle 90s Tuesday over south central Wisconsin, and over most of the area during the afternoon on Wednesday and Thursday. Additional thunderstorm chances are expected for Thursday afternoon into Friday evening, and again Sunday into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed overnight into early Tuesday morning. LMZ643>646-260015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 709 PM CDT Mon Aug 24 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Scattered thunderstorms, some of which may be strong to severe, are forecast to move into the area from the northwest overnight. Large hail to one inch and damaging winds to 40 knots will be the main hazards. The most likely areas to see storms will be generally north of North Point Lighthouse. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms may linger into Tuesday morning before ending. There are small chances for thunderstorms north of Port Washington Tuesday afternoon and night. South to southwest winds may reach Small Craft Advisory levels on Wednesday. Additional thunderstorm chances are expected for Thursday afternoon into Friday evening, and again Sunday into early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-260015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 709 PM CDT Mon Aug 24 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A few thunderstorms may occur in northern parts of the lake this evening. Scattered thunderstorms, some of which may be strong to severe, are forecast to move into central and southern portions of the lake from the northwest overnight. Large hail to one inch and damaging winds to 40 knots will be the main hazards. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms may linger into Tuesday morning before ending. There are small chances for thunderstorms over northern and central portions of the lake Tuesday afternoon and night. Additional thunderstorm chances are expected for Thursday afternoon into Friday evening, and again Sunday into early next week. www.weather.gov/mkx Kavinsky
In the hours before
Special weather statement, Aug 25, 1:02 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
102 AM CDT Tue Aug 25 2020
WIZ046-047-250630-
Green Lake-Marquette-
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREEN LAKE AND NORTHERN
MARQUETTE COUNTIES...
At 102 AM CDT, a strong thunderstorm was located 8 miles north of
Montello, or 10 miles south of Wautoma, moving southeast at 30 mph.
Winds of 30 to 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Montello, Westfield, Princeton, Mecan, Neshkoro, Marquette,
Springfield Corners, Glen Oak and Harrisville.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4374 8889 4374 8943 4397 8960 4398 8951
4398 8925
TIME...MOT...LOC 0602Z 316DEG 26KT 4392 8933
MBKLocal storm report, Aug 25, 1:15 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
115 AM CDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG EDGERTON 42.84N 89.07W
08/25/2020 ROCK WI LAW ENFORCEMENT
REPORT OF A LARGE TREE DOWN ON A HOUSE IN
EDGERTON. TIME ESTIMATED FROM RADAR.
&&
TPSpecial weather statement, Aug 25, 1:27 AM CDT, 18 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 127 AM CDT Tue Aug 25 2020 WIZ058-059-064-065-250715- Dodge-Waukesha-Washington-Jefferson- ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAUKESHA...SOUTHERN WASHINGTON...EASTERN JEFFERSON AND SOUTHEASTERN DODGE COUNTIES... At 126 AM CDT, radar indicated strong thunderstorms were located along a line extending from near Hustisford to 6 miles north of Palmyra. Movement was east at 40 mph. Winds of 40 to 50 mph and half inch hail are possible with these storms. Locations impacted include... Waukesha, New Berlin, Brookfield, Menomonee Falls, Muskego, Watertown, Hartford, Pewaukee, Sussex, Hartland, Mukwonago, Delafield, Jackson, Elm Grove, Slinger, Wales, Okauchee Lake, Germantown, Oconomowoc and Lisbon. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4335 8813 4285 8808 4290 8872 4334 8870 TIME...MOT...LOC 0626Z 275DEG 34KT 4333 8865 4297 8864 MBK
Local storm report, Aug 25, 1:35 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
135 AM CDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM TSTM WND GST 1 SW DARIEN 42.59N 88.72W
08/25/2020 E50 MPH WALWORTH WI LAW ENFORCEMENT
ESTIMATED WINDS UP TO 50 MPH FROM LAW
ENFORCEMENT IN SOUTHWESTERN WALWORTH CO.
&&
TPLocal storm report, Aug 25, 1:36 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
136 AM CDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM HAIL 1 SW DARIEN 42.59N 88.72W
08/25/2020 M0.25 INCH WALWORTH WI LAW ENFORCEMENT
REPORT OF PEA SIZE HAIL FROM LAW
ENFORCEMENT.
&&
TPLocal storm report, Aug 25, 1:40 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL CAMBRIA 43.54N 89.11W
08/25/2020 M0.70 INCH COLUMBIA WI PUBLIC
RELAYED FROM SOCIAL MEDIA.
&&
TPThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:45 PM CDT | Special Weather Statement | MKX | Marquette | 45 min |
| Aug 24, 10:28 PM CDT | Special Weather Statement | MKX | Marquette | 47 min |
| Aug 24, 10:44 PM CDT | Special Weather Statement | MKX | Columbia | 46 min |
| Aug 24, 10:54 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 36 min |
| Aug 24, 11:02 PM CDT | Tornado Warning | MKX | Columbia | 17 min |
| Aug 24, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Jefferson | 39 min |
| Aug 24, 11:35 PM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 40 min |
| Aug 24, 11:47 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 43 min |
| Aug 25, 12:27 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 48 min |
| Aug 25, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 46 min |
| Aug 25, 1:02 AM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 28 min |
| Aug 25, 1:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 38 min |
| Aug 25, 1:16 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 44 min |
| Aug 25, 1:27 AM CDT | Special Weather Statement | MKX | Waukesha | 48 min |
| Aug 25, 2:27 AM CDT | Special Weather Statement | MKX | Dodge | 48 min |
| Aug 25, 2:48 AM CDT | Special Weather Statement | MKX | Jefferson, Walworth | 57 min |
| Aug 25, 2:54 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 40 min |
| Aug 25, 4:18 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington | 42 min |
| Aug 25, 4:55 AM CDT | Special Weather Statement | MKX | Milwaukee | 35 min |
| Aug 25, 5:09 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake | 51 min |
| Aug 25, 5:27 AM CDT | Special Weather Statement | MKX | Milwaukee, Racine, Waukesha | 48 min |
| Aug 25, 5:31 AM CDT | Special Marine Warning | MKX | 59 min | |
| Aug 25, 5:38 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Aug 25, 7:04 AM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 4 hr |
| Aug 25, 7:11 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette | 64 min |
| Aug 25, 8:24 AM CDT | Special Weather Statement | MKX | Columbia | 51 min |
| Aug 25, 8:44 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 31 min |
| Aug 25, 9:15 AM CDT | Special Weather Statement | MKX | Columbia, Dodge | 45 min |
| Aug 25, 9:33 AM CDT | Special Weather Statement | MKX | Fond du Lac, Ozaukee, Sheboygan | 42 min |
| Aug 25, 10:15 AM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake | 45 min |
| Aug 25, 11:31 AM CDT | Special Weather Statement | MKX | Green Lake | 44 min |
| Aug 25, 11:32 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake | 3 hr |
| Aug 25, 12:00 PM CDT | Special Weather Statement | MKX | Green Lake | 60 min |
| Aug 25, 12:34 PM CDT | Special Weather Statement | MKX | Washington | 56 min |
| Aug 25, 1:46 PM CDT | Special Weather Statement | MKX | Green Lake | 59 min |
| Aug 25, 1:52 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.